# SDR SWIA95532

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rollers
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, SELECTED FLAPS UP.  GOT A DISAGREEMENT INDICATION.  SHOWED OB FLAPS NOT RETRACTING.  CLEANED AND LUBED FLAP ROLLERS.  CLEANED MOISTURE FROM CANNON PLUGS.  CYCLED FLAPS MANY TIMES.  CHECKS GOOD.  SEE FL FOR MECH SIGN OFF.
